Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2019, Article ID 1302648, 15 pages
https://doi.org/10.1155/2019/1302648
Research Article

Dynamics Analysis of a Stochastic Delay Gilpin-Ayala Model with Markovian Switching

1Department of Mathematics, Luliang University, Lishi, Shanxi 033001, China
2School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Correspondence should be addressed to Guirong Liu; nc.ude.uxs@1975rgl

Received 1 February 2019; Accepted 16 May 2019; Published 4 June 2019

Academic Editor: Giancarlo Consolo

Copyright © 2019 Qiaoqin Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. E. Gilpin and F. J. Ayala, “Global models of growth and competition,” Proceedings of the National Acadamy of Sciences of the United States of America, vol. 70, no. 12, pp. 3590–3593, 1973. View at Publisher · View at Google Scholar
  2. M. E. Gilpin and F. J. Ayala, “Schoener's model and Drosophila competition,” Theoretical Population Biology, vol. 9, no. 1, pp. 12–14, 1976. View at Publisher · View at Google Scholar
  3. X. R. Mao, Stochastic Differential Equations and Applications, Horwood publishing, Chichester, UK, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Lahrouz and A. Settati, “A note on stochastics Gilpin-Ayala population model with dispersal,” Differential Equations and Dynamical Systems, vol. 25, no. 3, pp. 417–430, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Jovanović and M. Krstić, “Extinction in stochastic perdator-prey population model with Allee effect on prey,” Discrete and Continuous Dynamical Systems, Series B, vol. 22, no. 7, pp. 2651–2667, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Caraballo, M. El Fatini, R. Pettersson, and R. Taki, “A stochastic SIRI epidemic model with relapse and media coverage,” Discrete and Continuous Dynamical Systems - Series B, vol. 23, no. 8, pp. 3483–3501, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Liu and M. Fan, “Permanence of stochastic Lotka-Volterra systems,” Journal of Nonlinear Science, vol. 27, pp. 425–452, 2017. View at Publisher · View at Google Scholar
  8. M. Liu and K. Wang, “Stationary distribution, ergodicity and extinction of a stochastic generalized logistic system,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1980–1985, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. S. Li, “The stationary distribution and ergodicity of a stochastic generalized logistic system,” Statistics Probability Letters, vol. 83, no. 2, pp. 580–583, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. W. Yu, S. L. Yuan, and T. H. Zhang, “Persistence and ergodicity of a stachastic single species model with Allee effect under regime swiching,” Communications in Nonlinear Science and Numerical Simulation, vol. 59, pp. 359–374, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Liu and K. Wang, “Asymptotic properties and simulations of a stochastic logistic model under regime switching,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2139–2154, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Liu and K. Wang, “Asymptotic properties and simulations of a stochastic logistic model under regime switching II,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 405–418, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Settati and A. Lahrouz, “On stochastic Gilpin-Ayala population model with Markovian switching,” BioSystems, vol. 130, pp. 17–27, 2015. View at Publisher · View at Google Scholar · View at Scopus
  14. A. Settati and A. Lahrouz, “Stability and ergodicity of a stochastic Gilpin-Ayala model under regime switching on patches,” International Journal of Biomathematics, vol. 10, no. 6, Article ID 1750090, pp. 617–625, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Liu, “Dynamics of a stochastic regime-switching predator–prey model with modified Leslie–Gower Holling-type II schemes and prey harvesting,” Nonlinear Dynamics, vol. 96, no. 1, pp. 417–442, 2019. View at Publisher · View at Google Scholar
  16. M. Liu, J. Yu, and P. S. Mandal, “Dynamics of a stochastic delay competitive model with harvesting and Markovian switching,” Applied Mathematics and Computation, vol. 337, pp. 335–349, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Liu and M. Deng, “Permanence and extinction of a stochastic hybrid model for tumor growth,” Applied Mathematics Letters, vol. 94, pp. 66–72, 2019. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Settati, S. Hamdoune, A. Imlahi, and A. Akharif, “Extinction and persistence of a stochastic Gilpin-Ayala model under regime switching on patches,” Applied Mathematics Letters, vol. 90, pp. 110–117, 2019. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, New York, NY, USA, 1993. View at MathSciNet
  20. A. Bahar and X. Mao, “Stochastic delay popuation dynamics,” Pure and Appied Mathematics, vol. 11, no. 4, pp. 377–400, 2004. View at Google Scholar · View at MathSciNet
  21. C. Shi, “Some new results on the permanence of a logistic type system with time delays,” Annals of Differential Equations. Weifen Fangcheng Niankan, vol. 22, no. 4, pp. 560–568, 2006. View at Google Scholar · View at MathSciNet
  22. M. Vasilova and M. Jovanović, “Stochastic Gilpin-Ayala competition model with infinite delay,” Applied Mathematics and Computation, vol. 217, no. 10, pp. 4944–4959, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  23. K. Zhao and Y. Ren, “Existence of positive periodic solutions for a class of Gilpin-Ayala ecological models with discrete and distributed time delays,” Advances in Difference Equations, vol. 331, pp. 1–13, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. Baštinec, H. Demchenko, J. Diblik, and D. Y. Khusainov, “Exponential stability of linear discrete systems with multiple delays,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 9703919, 7 pages, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Y. Liu and T. Hou, “Exponential stability and Robust H control for discrete-time time-delay infinite Markov jump systems,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 3676083, 9 pages, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Z. Wu, H. Huang, and L. Wang, “Stochastic delay logistic model under regime switching,” Abstract and Applied Analysis, vol. 2012, Article ID 241702, 26 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at Publisher · View at Google Scholar · View at MathSciNet